# SDR SWAA2025032408108

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 42,332 hours, 19,501 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE COVER PLATE CRACKED.<[01] R/R IAW SIP.
